# SDR A6WA201441646

- Difficulty date: June 7, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54637-2000-0068 - LT SIDE SEAT RAIL TRACK CORRODED AT FS 559+77.  R & R AFT MOST LT SIDE SEAT RAIL TRACK SECTION WITH SERVICEABLE TRACK IAW REO 601R-53-00-055 REV A DATED NOV 18 2011.
